Family of quadratic differential systems with invariant hyperbolas
Close
Articolul precedent
Articolul urmator
487 4
Ultima descărcare din IBN:
2020-03-06 16:07
SM ISO690:2012
OLIVEIRA, Regilene D. S.; REZENDE, Alex Carlucci; VULPE, Nicolae. Family of quadratic differential systems with invariant hyperbolas. In: Conference of Mathematical Society of the Republic of Moldova. 3, 19-23 august 2014, Chișinău. Chișinău: "VALINEX" SRL, 2014, pp. 261-264. ISBN 978-9975-68-244-2.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
3, 2014
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 19-23 august 2014

Family of quadratic differential systems with invariant hyperbolas

Pag. 261-264

Oliveira Regilene D. S.1, Rezende Alex Carlucci1, Vulpe Nicolae2
 
1 Instituto de Ciencia de Materiales, CSIC,
2 Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 9 octombrie 2017


Rezumat

In this article we consider the class QSf of all quadratic systems possessing a finite number of singularities (finite and infinite). Using the algebraic invariant theory we provided necessary and sufficient conditions for a system in QSf to have invariant hyperbolas in terms of its coefficients.

Cuvinte-cheie
quadratic differential system, Group action, affine invariant polynomial,

algebraic invariant curve